# SDR CALA9800220

- Difficulty date: February 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N79746
- Make and model: Boeing 727224
- Aircraft serial: 22449
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND LEFT WING INBOARD LEADING EDGE SKIN DENTED BETWEEN INBOARD LANDING LIGHT AND NR 3 LEADING EDGE FLAP AREA.  THE DENT WAS REWORKED IAW ECRA 5750-01352.
